68109members
358446posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Docetaxel - tingling soles of the feet

3 REPLIES 3
Highlighted
Moderator

Re: Docetaxel - tingling soles of the feet

Hi lesley62

Thanks for posting.

The tingling you’ve experienced since your docetaxel treatment sounds like peripheral neuropathy, but it’s not clear how much information you may have had about this.   Anxious-Soul has also linked to other information about this.

It’s difficult to know why your symptoms have been getting worse in the last few months.  However,  it’s always best to let your treatment team or GP know about any worsening symptoms, as Shi has also suggested.  If you are still under follow up at the hospital, contact your breast care nurse and she can arrange an appointment for you.  If you have been discharged from the hospital, make an appointment to discuss this with your GP, who can refer you back to the breast clinic if necessary.  Due to the pandemic, many GPs and hospitals are initially doing telephone appointments, but they can also arrange to see you in the clinic if they need to.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000 (Text relay prefix 18001).

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Eve

 

Breast Cancer Now Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Re: Docetaxel - tingling soles of the feet

Highlighted
Community Champion
Community Champion

Re: Docetaxel - tingling soles of the feet

Hi Lesley, Raise any concerns directly with your team ❤️ Better to always get everything checked out for peace of mind ❤️ No waiting make the call❤️💕💕Shi xx

Highlighted
Member

Docetaxel - tingling soles of the feet

Hi 

I finished treatment for my TNBC in May 2018, surgery, chemo, rads.  Chemo was FEC-T.

After my first docetaxel I experienced severe pain on the soles of my feet which lasted for about a week - felt like they were covered in blisters but there was nothing there, had to walk on tip toes.  The next 2 doses of T were reduced and I only suffered mild tingling.

This mild tingling has continued in my right foot only, and is always there, but doesn't inhibit me at all.   I mentioned it to my onc at the end of treatment and was told 'it can happen'.

I have however noticed that the tingling has become more pronounced over the last couple of months, its as if someone has turned the volume up.  Its still only like permanent pins and needles and isn't stopping me doing anything.  I walk a lot and garden most of my free time, but generally my work is desk bound.

I just wanted advice on whether this is something I should flag up to anyone?  And if so who?  My GP or my BCN helpline?  

Appreciate any input - thank you 🙂